Ask The Doctor > Questions & Answers > Problem of urology

Problem of urology

Patient: I have a problem of urology. after passing urine i felt that it is not clear and some times at the time of zipping some urine comes out and wet my inner ware also. i feel i am loosing the strength of my genital organ. I am taking losacar 50 one tab regularly for my high BP . please advice what to do?

 

 

Doctor: YOur symptoms suggest problems with your Prostate gland, likley an Enlarged Prostate. This is usuallya benign condition which affects men’s ability to to urinate as well as increases their chances of developing a bladder infection which you seem to have. You should see your physician, who will perform a Digital rectal Examination and assess the size of your prostate and then order the appropriate test. He/She will also be able to prescibe medication to treat your bladder infection as well as help with better urination.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment